# SDR JBXA000202

- Difficulty date: September 15, 2000
- Submitted: September 17, 2000
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- Aircraft time: 5,812 hours, 5,319 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL FAIL ON T/O ROLL 70 KNTS, T/O ABORTED.  PERFORMED OPS CHECK OF STALL SYSTEM WITH PITOT STATIC TEST SET.  OPS CK GOOD IAW CL-65 MM 34-11-00.
